# SDR FDEA201007222639

- Difficulty date: July 22, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA31851
- Condition: Misrepaired
- Location: Bs 899 L49-50l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE FWD CARGO FLOOR LANDING STA 899 L-49L TO L-50L.  EVALUATED AND FOUND NOT CONFORM TO SRM. REMOVED AND REPLACED WITH NEW REPAIR AS PER SRM 53-00-01 FIG 8 VOL 1 REV 96 EO 8-5100-7-5001 A7 P1 REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 110.
